# SDR 95ZZZM656

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Pin
- Part number: 48008731
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 021 - KDFW-KDAY - AFTER TAKEOFF UPLATCH CHECK WAS NOT GOOD.  GEAR UNSAFE LIGHT ON.  EXTENDED GEAR AND RETRACTED GEAR.  WHEN UPLATCH CHECK WAS ATTEMPTED AGAIN, THE GEAR HANDLE WOULD NOT MOVE.  UNABLE TO MOVE LONG HANDLE, SHORT HANDLE WAS PUT DOWN AND GEAR EXTENDED NORMALLY.  RETURNED TO KDFW.  MAINTENANCE FOUND SHEER PIN ON NOSE GEAR UPLATCH BROKEN LETTING UPLATCH ASSEMBLY DANGLE.  S/D - MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR UPLATCH SHEER PIN PER MM 32-31-6.  AN OPERATIONAL CHECK OF THE LANDING GEAR RETRACTION SYSTEM WAS NORMAL.  (M)
